MAUDE Adverse Event Report: MAQUET CRITICAL CARE AB SERVO-S BASE UNIT; VENTILATOR, CONTINUOUS, FACILITY USE

MAQUET CRITICAL CARE AB SERVO-S BASE UNIT; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number 6640440
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/27/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
On-site investigation was performed by distributor's field service engineer.The claimed issue was reproduced during troubleshooting.According to received information in service report, replacement of the nozzle units in air and o2 gas modules solved the issue.The ventilator passed all functional and safety tests and was cleared for clinical use.The nozzle unit is part of the gas module and regulates the inspiratory gas flow to the patient.It consists of a membrane, a mouthpiece and a feather spring.The membrane in the nozzle unit is pressed against a mouthpiece with a feather spring to regulate the gas flow through the gas module.According to the manufacturer¿s specification the complete plastic nozzle unit must be replaced during preventive maintenance.Based on information provided by technician last preventive maintenance was performed on 26.8.2025, which is sooner then a year, or every 5000 hours of operation.Information provided by technician in communication box confirmed that nozzle units were physically damaged.The claimed parts were not provided for further analysis.The cause of the claimed issue in this customer product complaint has been determined.The issue was related to physically damaged nozzle units.
 
Event or Problem Description
It was reported that the ventilator had a continuous gas leak.There was no patient harm.Manufacturer's ref.#: (b)(4).

Brand Name
SERVO-S BASE UNIT
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
MAQUET CRITICAL CARE AB
roentgenvagen 2
solna
Manufacturer (Section G)
MAQUET CRITICAL CARE AB
roentgenvagen 2
solna
Manufacturer Contact
caroline kabbabe
roentgenvagen 2
solna 
MDR Report Key25266738
Report Number8010042-2026-0000671
Device Sequence Number18567792
Product Code CBK
UDI-Device Identifier07325710001127
UDI-Public(01)07325710001127(11)200519
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K123149
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6640440
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/27/2026
Initial Report FDA Received Date05/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/19/2020
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown